# SDR UIEA2023121200985

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 109,091 hours, 23,735 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING, INBOARD FLAP MECHANISM SUPPORT STRUCTURE, AT FLAP SUPPORT ARM WITH WEAR.( LEFTT WING, INBOARD FLAP MECHANISM SUPPORT STRUCTURE AT FLAP SUPPORT ARM WITH WEAR. WAS PERFORMED TRE6757227 ISSUED DATE NOV22, 2023. RDR NUMBER: CMA-TLS-23-0168-07B DATE 22-NOVEMBER-2023.   )
